# SDR TRBA20120411001

- Difficulty date: April 11, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR72
- Aircraft serial: 410
- Aircraft time: 31,273 hours, 34,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4817, THE CREW REPORTED THE EMERGENCY LIGHT LOCATED FWD OF THE EMERGENCY EXIT (RT) WAS INOPERATIVE.  ACFT WAS REMOVED FROM SERVICE.  REPOSITIONED FWD RT EMERGENCY LIGHT IAW MM 33-50-00.  NO PARTS REMOVED OR REPLACED. THE OPS CHECKED OK.  THE ACFT WAS RETURNED TO SERVICE.
